RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1991, Volume 49, Issue 2  


Distribution of indices of representing systems of generated exponents
A. V. Abanin
3
Actions by automorphisms of commutative compact groups with a countablefold Lebesgue component in the spectrum
O. N. Ageev
14
Computation of the optimal coefficients
L. P. Bocharova, V. S. Vankova, N. M. Dobrovol'skii
23
Growth of the number of images of a point under iterates of a multivalued map
A. P. Veselov
29
Normal forms of germs of smooth distributions
M. Ya. Zhitomirskii
36
Extremal problem of the norm of an intermediate derivative
A. I. Zvyagintsev
45
Lower bounds for linear forms in the values of Kummer functions with an irrational parameter
P. L. Ivankov
55
Estimates of rate of convergence of solutions of parabolic equations with weakly convergent coefficients
V. L. Kamynin
64
Solvability of a convolution equation in some classes of analytic functions
Yu. F. Korobeinik
74
Influence of a double continuous spectrum of the Dirac operator on the asymptotic solitons of a nonlinear Schrödinger equation
V. P. Kotlyarov
84
Decomposition of a matrix pencil into linear factors
I. N. Krupnik
95
A universal partial recursive function
E. A. Polyakov
102
Typical property of convex sets
D. B. Silin
107
Holonomy group and generalized Maslov classes of submanifolds of spaces with an affine connection
V. V. Trofimov
113
Voronoi neighborhood of the perfect form $K_7(x_1,…,x_7)$
S. Sh. Shushbaev
124
Optimal quadrature formulas for functions belonging to a weight class
K. T. Mynbaev
133

Brief Communications
Spherical shells as obstructions to continuation of holomorphic mappings
S. M. Ivashkovich
141
A problem of Littlewood
S. V. Konyagin
143
Quadrature formulas for classes with constraints on the Fourier coefficients
V. F. Lev
144
Global hypoellipticity property of a differential operator
Nguyen Minh Tri
147
Structure of the attainability set for controlled systems with inertia
B. G. Sturua
150
Representation of certain functions under Martin's axiom
N. N. Kholshchevnikova
151
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019